Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 77, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Jun 10, 2020, 4:12 PM EDT for Centre County, Huntingdon County, Pennsylvania. It was in force for 36 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 10, 2020, 4:12 PM EDT (20:12 UTC)
- Expired
- Jun 10, 2020, 4:48 PM EDT
- In force
- 36 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Centre County, PA, Huntingdon County, PA
The radar
The State College radar (KCCX), 24 km from the middle of the area, began a volume at 20:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 10, 4:20 PM EDT | TSTM WND DMG | 1 Wsw State College, PA | TREE DOWN REPORTED AT 1100 BLOCK WEST BEAVER. |
| Jun 10, 4:20 PM EDT | TSTM WND DMG | State College, PA | MULTIPLE TREES DOWN IN THE STATE COLLEGE AREA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 8.2 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 176 J/kg
- Mixed-layer CIN
- -124 J/kg
- Mixed-layer LCL
- 1081 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 105 m²/s²
- 0-3 km storm-relative helicity
- 87 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.2
The text
As transmitted.
405
WUUS51 KCTP 102012
SVRCTP
PAC027-061-102115-
/O.NEW.KCTP.SV.W.0077.200610T2012Z-200610T2115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service State College PA
412 PM EDT Wed Jun 10 2020
The National Weather Service in State College PA has issued a
* Severe Thunderstorm Warning for...
Northeastern Huntingdon County in central Pennsylvania...
Central Centre County in central Pennsylvania...
* Until 515 PM EDT.
* At 412 PM EDT, a severe thunderstorm was located over State
College, moving north at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees, roofs, and siding.
* Locations impacted include...
State College, Bellefonte, Park Forest Village, Boalsburg, Pleasant
Gap, Lemont, Zion, Houserville, Pine Grove Mills, Centre Hall,
Milesburg, Ramblewood, Snow Shoe, Clarence, Julian, Monument,
Whipple Dam State Park, Bald Eagle State Park, Rock Springs and
Howard.
For those driving on Interstate 80, this includes areas between the
Snow Shoe and Lamar exits, specifically from mile markers 147 to 164.
This includes Interstate 99 from mile markers 68 to 85.
This includes the following COVID-19 Test Sites...
Blue Course Drive...
Geisinger...
Mount Nittany Health Boalsburg...
Mt. Nittany Medical Center Emergency...
and State College Urgent Care Center.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4118 7790 4118 7779 4115 7779 4114 7777
4111 7775 4111 7766 4109 7762 4067 7773
4069 7797 4123 7792 4125 7790
TIME...MOT...LOC 2012Z 187DEG 31KT 4076 7784
HAIL...<.75IN
WIND...60MPH
$$
KF2 follow-up statements
014
WWUS51 KCTP 102033
SVSCTP
Severe Weather Statement
National Weather Service State College PA
433 PM EDT Wed Jun 10 2020
PAC061-102042-
/O.CAN.KCTP.SV.W.0077.000000T0000Z-200610T2115Z/
Huntingdon PA-
433 PM EDT Wed Jun 10 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HUNTINGDON COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 4077 7777 4081 7796 4115 7793 4123 7791
4123 7790 4118 7790 4118 7779 4115 7779
4114 7777 4111 7775 4111 7766 4109 7762
4103 7763
TIME...MOT...LOC 2032Z 195DEG 20KT 4087 7787
$$
PAC027-102115-
/O.CON.KCTP.SV.W.0077.000000T0000Z-200610T2115Z/
Centre PA-
433 PM EDT Wed Jun 10 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR CENTRAL CENTRE COUNTY...
At 432 PM EDT, a severe thunderstorm was located near Houserville,
moving north at 25 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect localized downed trees and tree limbs.
Locations impacted include...
State College, Bellefonte, Park Forest Village, Boalsburg, Pleasant
Gap, Lemont, Zion, Houserville, Milesburg, Snow Shoe, Clarence,
Julian, Monument, Bald Eagle State Park, Howard, Unionville,
Orviston, Pennsylvania State University, Pennsylvania Military Museum
and University Park Airport.
For those driving on Interstate 80, this includes areas between the
Snow Shoe and Lamar exits, specifically from mile markers 147 to 163.
This includes Interstate 99 from mile markers 68 to 85.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4077 7777 4081 7796 4115 7793 4123 7791
4123 7790 4118 7790 4118 7779 4115 7779
4114 7777 4111 7775 4111 7766 4109 7762
4103 7763
TIME...MOT...LOC 2032Z 195DEG 20KT 4087 7787
HAIL...<.75IN
WIND...60MPH
$$
KF507
WWUS51 KCTP 102048
SVSCTP
Severe Weather Statement
National Weather Service State College PA
448 PM EDT Wed Jun 10 2020
PAC027-102058-
/O.CAN.KCTP.SV.W.0077.000000T0000Z-200610T2115Z/
Centre PA-
448 PM EDT Wed Jun 10 2020
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL CENTRE COUNTY IS
CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.
LAT...LON 4077 7777 4081 7796 4115 7793 4123 7791
4123 7790 4118 7790 4118 7779 4115 7779
4114 7777 4111 7775 4111 7766 4109 7762
4103 7763
TIME...MOT...LOC 2046Z 187DEG 31KT 4101 7785
$$
KFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 2:32 PM EDT, 1 hour 40 minutes earlier.
Area forecast discussion, Jun 10, 2:32 PM EDT, 1 hour 40 minutes before
Area Forecast Discussion
National Weather Service State College PA
232 PM EDT Wed Jun 10 2020
.SYNOPSIS...
Summertime heat and humidity today with reduced air quality and
increased risk of heat-related illnesses. Temperatures will be
10 to 15 degrees F above normal for early June. Maximum heat
indices will top out in the mid to upper 90s from the south
central Alleghenies into the mid/lower Susquehanna Valley. A
few severe thunderstorms with torrential downpours are possible
later this afternoon into tonight. Showers and storms will shift
east across central PA late tonight into early Thursday morning
with a mainly dry and seasonable end to the week.
&&
.NEAR TERM /THROUGH TONIGHT/...
Cellular band of storms developed near I-99/US-220 corridor or
just east of the high terrain. Latest MCD along with radar
trends from CCX indicate a bit more structure/organization to
to multicell clusters with perhaps more effective shear than
was previously thought. A transient supercell structure has
been observed in the strongest cell of the day (SVR-warned) in
the northern part of Lycoming County. A watch is unlikely (20%
prob) with the main threat remaining localized damaging
downburst wind gusts and brief torrential rainfall. Convection
looks to remain confined within I-99 to I-81 corridors for the
rest of the afternoon before drifting eastward later into the
evening.
Previous Discussion...
Hot and humid summertime weather conditions today with
isolated to scattered diurnal t-storms developing by early
afternoon. Highs in the mid 80s to around 90F are +10-15 degrees
above daily climo. Dewpoints in the upper 60s to low 70s
combined with the hot temps will push max hx values close to 100
degrees in lower Susquehanna Valley. Localized values may
briefly touch 100F in the urban centers/metro areas, and will
need to monitor trends for short-duration heat advisory.
Convective parameters from the 10/12Z HREF continue to point
toward a weakly forced, largely pulse to multicell storm
environment this afternoon with fairly strong instability
but only modest deep shear <30kts. Expect isolated to scattered
storms to break capping inversion and initiate near/along pre-
frontal trough axis by 18-19Z in response to peak heating with
locally damaging, water loaded downburst wind gusts and hail
possible in a few of the strongest storms.
A notable increase in precipitable water (PW) values is
expected today reaching 2 inches by later this evening. The weak
shear and robust CAPE will be capable of torrential downpours
with high short-term rain rates. Can't rule out some isolated or
localized runoff issues particularly in urban areas, but risk
(ERO) is marginal especially given recent dryness over most of
the area.
The best shear/dynamics are more closely tied to the arrival of
a cold front pushing east from the lower Great Lakes/Ohio
Valley. A severe storm risk may linger into tonight, however
question will be how much instability will be left after dark.
Hires models show a line of showers/storms moving across CPA
late tonight before reaching the eastern CWA boundary around 12Z
Thursday. Trended POPs up/down from west to east with the FROPA
with most areas seeing dry weather by early Thursday morning.
Min temps tonight will range from around 60F in the NW to the
low 70s in the southeast.
&&
.SHORT TERM /THURSDAY/...
Showers/storms should exit the far eastern part of the CWA early
Thursday. Bulk of convective activity should be along and east
of the I-95 corridor Thursday afternoon. Big airmass change
expected across most of the area with much drier/less humid
conditions with seasonable temps.
&&
.LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/...
No significant changes to the extended fcst this evening.
Simply freshened up the fcst with the latest model data. The
ECMWF is looking more unsettled than the GFS this weekend into
next week, as it deepens the upper-level low more and keeps it
farther to the west and over the Great Lakes.
Previous discussion...
Afternoon pre-frontal thunderstorms will advance eastward and
weaken after sunset on Wednesday evening before showers and
storms along the cold front move through after midnight early
Thursday morning. Strong southerly flow ahead of the cold front
will limit overnight cooling keeping temperatures in the low to
mid 70s in the southeast. Convective- allowing models hint at
substantial weakening of the line of storms as they cross the
Alleghenies, so have removed the mention of thunder for most.
In the wake of the cold front, winds will turn to come out of
the west for Thursday and Friday with clearing skies and more
seasonable temperatures. A second, moisture-deprived, cold
front will traverse the Mid-Atlantic on Friday evening, ushering
in below normal temperatures for the weekend as surface high
pressure over the northern Great Lakes keeps any significant
weather at bay through early next week.
We'll have to monitor the evolution of a deep upper trough for
the second half of the weekend and into next week. Models
continue to converge on the upper low advancing northeast, but
the impact on our weather remains uncertain. Have kept PoPs at
30-40% Sunday and Monday to communicate chance for
precipitation, but significant accumulations are not expected.
The long-term outlook is for persisting cooler and drier than
normal temperatures through late June.
&&
.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
T-storms expected to impact the central and eastern terminals
through the evening. Showers/storms along a cold front should
move across the airspace tonight and exit the area early
Thursday morning. Conditions should remain mostly VFR outside of
t-storms/heavy downpours. Lower ceilings may develop behind the
front across the western airfields later tonight into early
Thursday morning. Sfc winds will shift from 150-200 degrees to
250-280 degrees behind the front with gusts 20-25kts into
Thursday.
Outlook...
Thu...MVFR cigs west trending VFR. Showers exit KLNS vcnty by
midday.
Fri-Sat...VFR/no sig wx.
Sun-Mon...Increasing chance for showers.
&&
.CLIMATE...
The high temperature at Bradford on Tuesday, June 9th was
88 degrees. This broke the old record of 86 degrees set in
2008.
Daily record highs for 6/10:
State College 94/1911
Harrisburg 96/1984
Williamsport 95/2008
Altoona 92/1984
Bradford 87/2012
&&
.CTP WATCHES/WARNINGS/ADVISORIES...
None.
&&
SYNOPSIS...Steinbugl
NEAR TERM...Steinbugl
SHORT TERM...Steinbugl
LONG TERM...Banghoff/Colbert/Evanego
AVIATION...Steinbugl
CLIMATE...SteinbuglHazardous weather outlook, Jun 10, 1:48 PM EDT, 2 hours 24 minutes before
Hazardous Weather Outlook National Weather Service State College PA 148 PM EDT Wed Jun 10 2020 PAZ004>006-010>012-017-018-024-033-037-041-042-111800- Warren-McKean-Potter-Elk-Cameron-Northern Clinton-Clearfield- Northern Centre-Cambria-Somerset-Tioga-Northern Lycoming-Sullivan- 148 PM EDT Wed Jun 10 2020 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This afternoon and tonight. Isolated to scattered severe thunderstorms with damaging winds are possible this afternoon into early tonight. Locally heavy rainfall may produce isolated short-term flooding problems. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. PAZ036-056-057-059-063>066-111800- Franklin-Perry-Dauphin-Lebanon-Cumberland-Adams-York-Lancaster- 148 PM EDT Wed Jun 10 2020 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This afternoon and tonight. Isolated to scattered severe thunderstorms with damaging winds are possible this afternoon and evening. Locally heavy rainfall may produce isolated short-term flooding problems. Heat index values near 100 degrees this afternoon will result in an increased risk of heat related illness. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. PAZ019-025>028-034-035-045-046-049>053-058-111800- Southern Centre-Blair-Huntingdon-Mifflin-Juniata-Bedford-Fulton- Southern Clinton-Southern Lycoming-Union-Snyder-Montour- Northumberland-Columbia-Schuylkill- 148 PM EDT Wed Jun 10 2020 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This afternoon and tonight. Isolated to scattered severe thunderstorms with damaging winds are possible this afternoon into tonight. Locally heavy rainfall may produce isolated short-term flooding problems. Heat index values in mid 90s this afternoon will result in an increased risk of heat related illness. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. MRS
In the hours before
Special weather statement, Jun 10, 3:00 PM EDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service State College PA
300 PM EDT Wed Jun 10 2020
PAZ041-042-101930-
Sullivan PA-Northern Lycoming PA-
300 PM EDT Wed Jun 10 2020
...A STRONG THUNDERSTORM WILL AFFECT PARTS OF LYCOMING AND SULLIVAN
COUNTIES UNTIL 330 PM EDT...
At 300 PM EDT, Doppler radar indicated a strong thunderstorm near
Barbours, moving northeast at 25 mph.
Wind gusts of up to 55 mph and half inch hail are possible.
Locations impacted include...
Kettle Creek Gorge, Lincoln Falls, Shunk, Forksville and Hillsgrove.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4159 7684 4157 7663 4146 7656 4139 7672
4157 7693 4160 7685
TIME...MOT...LOC 1900Z 239DEG 22KT 4145 7679
ColbertSpecial weather statement, Jun 10, 3:02 PM EDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service State College PA
302 PM EDT Wed Jun 10 2020
PAZ041-046-101930-
Southern Lycoming PA-Northern Lycoming PA-
302 PM EDT Wed Jun 10 2020
...A STRONG THUNDERSTORM WILL AFFECT PARTS OF LYCOMING COUNTY UNTIL
330 PM EDT...
At 301 PM EDT, Doppler radar indicated a strong thunderstorm near
Avis, moving northeast at 20 mph.
Very heavy rain is expected.
Wind gusts 40 to 50 mph are possible.
Locations impacted include...
Jersey Shore, Waterville and Salladasburg.
This includes the following COVID-19 Test Sites...
Geisinger Jersey Shore Hospital.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4141 7726 4127 7706 4119 7729 4122 7732
4122 7735 4123 7735 4124 7738 4126 7741
TIME...MOT...LOC 1901Z 221DEG 16KT 4123 7732
BanghoffSpecial weather statement, Jun 10, 3:16 PM EDT, 56 minutes before
Special Weather Statement
National Weather Service State College PA
316 PM EDT Wed Jun 10 2020
PAZ026-101945-
Huntingdon PA-
316 PM EDT Wed Jun 10 2020
...A STRONG THUNDERSTORM WILL AFFECT PARTS OF HUNTINGDON COUNTY UNTIL
345 PM EDT...
At 315 PM EDT, Doppler radar indicated a strong thunderstorm over
Trough Creek State Park, moving northeast at 20 mph.
Wind gusts 40 to 50 mph are possible.
Locations impacted include...
Huntingdon, Trough Creek State Park, Raystown Dam, McConnellstown,
Mapleton, Alexandria, Mill Creek, Marklesburg and Juniata College.
This includes the following COVID-19 Test Sites...
QuickLab Huntingdon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4035 7822 4047 7813 4050 7813 4049 7815
4050 7815 4057 7810 4049 7783 4041 7791
4040 7791 4030 7806
TIME...MOT...LOC 1915Z 205DEG 16KT 4037 7813
BanghoffLocal storm report, Jun 10, 3:32 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
332 PM EDT WED JUN 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0225 PM TSTM WND DMG 3 ESE TROUT RUN 41.38N 77.02W
06/10/2020 LYCOMING PA UTILITY COMPANY
TREES DOWN ON WIRES.
&&Special weather statement, Jun 10, 3:42 PM EDT, 30 minutes before
Special Weather Statement National Weather Service State College PA 342 PM EDT Wed Jun 10 2020 PAZ026-102015- Huntingdon PA- 342 PM EDT Wed Jun 10 2020 ...A STRONG THUNDERSTORM WILL AFFECT PARTS OF HUNTINGDON COUNTY UNTIL 415 PM EDT... At 342 PM EDT, Doppler radar indicated a strong thunderstorm over Huntingdon, moving northeast at 25 mph. Wind gusts 40 to 50 mph are possible. Locations impacted include... Huntingdon, Mcalevys Fort, Raystown Dam, Franklinville, McConnellstown, Petersburg, Alexandria and Juniata College. This includes the following COVID-19 Test Sites... QuickLab Huntingdon. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 4047 7813 4073 7807 4064 7776 4042 7798 TIME...MOT...LOC 1942Z 205DEG 20KT 4051 7803 Banghoff
Special weather statement, Jun 10, 4:01 PM EDT, 11 minutes before
Special Weather Statement National Weather Service State College PA 401 PM EDT Wed Jun 10 2020 PAZ019-026-027-102030- Huntingdon PA-Mifflin PA-Southern Centre PA- 401 PM EDT Wed Jun 10 2020 ...STRONG THUNDERSTORMS WILL AFFECT PARTS OF HUNTINGDON...MIFFLIN... AND CENTRE COUNTIES UNTIL 430 PM EDT... At 400 PM EDT, Doppler radar indicated strong thunderstorms along a line extending from near Franklinville to Belleville. Movement was northeast at 25 mph. Wind gusts 40 to 50 mph are possible. Locations impacted include... State College, Park Forest Village, Boalsburg, Stormstown, Lemont, Belleville, Houserville, Pine Grove Mills, Milroy, Ramblewood, Reedsville, Whipple Dam State Park, Mcalevys Fort, Potters Mills, Rock Springs, Seven Mountains, Barrville, Siglerville, Tussey Mountain Ski Area and Pennsylvania State University. This includes the following COVID-19 Test Sites... Blue Course Drive... Central Pennsylvania Clinic... Mount Nittany Health... Mount Nittany Health Boalsburg... Mt. Nittany Medical Center Emergency... and State College Urgent Care Center. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with these storms, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with these storms. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. These storms may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 4086 7802 4079 7742 4054 7772 4061 7810 TIME...MOT...LOC 2000Z 202DEG 24KT 4061 7802 4058 7771 Banghoff
The office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 12:34 PM EDT | Special Weather Statement | CTP | Centre | 26 min |
| Jun 10, 1:09 PM EDT | Special Weather Statement | CTP | Lycoming | 36 min |
| Jun 10, 1:56 PM EDT | Severe Thunderstorm Warning | CTP | Lycoming | 79 min |
| Jun 10, 2:21 PM EDT | Special Weather Statement | CTP | Union | 24 min |
| Jun 10, 2:36 PM EDT | Special Weather Statement | CTP | Clinton | 24 min |
| Jun 10, 2:41 PM EDT | Areal Flood Advisory | CTP | Lycoming | 2 hr |
| Jun 10, 2:49 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Clinton, Lycoming, Union | 56 min |
| Jun 10, 3:00 PM EDT | Special Weather Statement | CTP | Sullivan | 30 min |
| Jun 10, 3:02 PM EDT | Special Weather Statement | CTP | Lycoming | 28 min |
| Jun 10, 3:16 PM EDT | Special Weather Statement | CTP | Huntingdon | 29 min |
| Jun 10, 3:42 PM EDT | Special Weather Statement | CTP | Huntingdon | 33 min |
| Jun 10, 4:01 PM EDT | Special Weather Statement | CTP | Mifflin | 29 min |
| Jun 10, 4:52 PM EDT | Special Weather Statement | CTP | Fulton | 23 min |
| Jun 10, 5:31 PM EDT | Special Weather Statement | CTP | Franklin, Fulton | 29 min |
| Jun 10, 5:35 PM EDT | Special Weather Statement | CTP | Clearfield | 25 min |
| Jun 10, 6:23 PM EDT | Special Weather Statement | CTP | Juniata, Perry | 37 min |
| Jun 10, 6:28 PM EDT | Special Weather Statement | CTP | Cumberland | 32 min |
| Jun 10, 7:00 PM EDT | Special Weather Statement | CTP | Juniata, Perry | 30 min |
| Jun 10, 7:38 PM EDT | Special Weather Statement | CTP | Dauphin | 37 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.